# SDR AALA202406217982

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 21,157 hours, 8,305 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Locked
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DURING APPROACH INTO PSP DUE TO THE FLIGHT CREW REPORTING THAT UPON SELECTING FLAPS TO POSITION 2 A FFLIGHT CONTROL FLAPS LOCKED ECAM MESSAGE DISPLAYED. THE FLIGHT CREW REPORTED THAT THE SLATS WORKED FINE BUT THE FLAPS SHOWED AMBER INDICATION AT POSITION 2. THE AIRCRAFT LANDED SAFELY AT PSP AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE PERFORMED A SUCCESSFUL RESET OF THE WING TIP BRAKE AND FLAP SYSTEM ON THE GROUND PER TSM TASK 27-50-869-006A. A SATISFACTORY OPERATIONAL CHECK OF THE FLAPS WAS ACCOMPLISHED WITH NO FAULTS NOTED.
